# SDR DHL2004803521

- Difficulty date: March 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 1 SEAT TRACK LUGS WORN, STA 1120.000.  CUT OUT NR 1 SEAT TRACK DAMAGED SEGMENT IAW DC8 SRM 53-2-3 PG 49-50 FIG 14.  FABRICATED (3EA) SPLICES (7075-T6 0.100/ 0.125/ 0.160) IAW DC8 SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW DC8 SRM 53-2-3 PG 49-50 FIG 14, DC8 SRM 51-3-0 PG 1.
